Items where Year is 2005

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | C | E | G | H | I | K | M | S | V
Number of items: 39.


Buckley, N.A. and Isbister, G.K. and Stokes, Barrie J. and Juurlink, D.N. (2005) Hyperbaric oxygen for carbon monoxide poisoning: A systematic review and critical analysis of the evidence. Toxicological Reviews, 24 . pp. 75-92.

Bailey, David H. and Borwein, Jonathan M. (2005) Experimental mathematics: examples, methods and implications. Notices of the American Mathematical Society, 52 (5). pp. 502-514.

Borwein, Jonathan M. (2005) The Experimental Mathematician: The Pleasure of Discovery and the Role of Proof. International Journal of Computers for Mathematical Learning, 10 . pp. 75-108.

Borwein, Jonathan M. (2005) The Oxford User's Guide To Mathematics, SIAM Review. UNSPECIFIED.

Borwein, Jonathan M. (2005) Review of the SIAM Hundred Digit Challenge Prepared for the Mathematical Intelligencer. pp. 961-982.

Borwein, Jonathan M. and Bailey, David H. (2005) Future Prospects for Computer-Assisted Mathematics. In: UNSPECIFIED Canadian Mathematical Society Notes, pp. 2-6.

Borwein, Jonathan M. and Bradley, David M. (2005) On Two Fundamental Identities For Euler Sums. [Preprint]

Borwein, Jonathan M. and Choi, Stephen and Pigulla, Wilfried (2005) Continued Fractions of Tails of Hypergeometric Series. American Mathematical Monthly, 112 . pp. 493-501.

Borwein, Jonathan M. and Girgensohn, Roland (2005) Evaluations of Binomial Series. Aequationes Math., 70 . pp. 25-36.

Borwein, Jonathan M. and Karamanos, Kostas (2005) Algebraic dynamics of certain Gamma function values. In: Generalized Convexity and Generalized Monotonicity, Nonconvex Optimization and its Applications. Springer, Eberhard, Andrew; Hadjisavvas, Nicolas; Luc, Dinh The (Eds.) , pp. 3-21. ISBN 0-387-23638-4

Borwein, Jonathan M. and Luke, D. Russell (2005) Dynamics of Random Continued Fractions. Abstract and Applied Analysis, 5 . pp. 449-468.

Borwein, Jonathan M. and Macklem, Mason S. and Paek, Jaehyun (2005) A Prototype for the Federated World Directory of Mathematicians. In: SIAM Conference on Computational Science and Engineering, 2005, Orlando.

Borwein, Jonathan M. and Stanway, Terry (2005) Knowledge and Community in Mathematics. Mathematical Intelligencer, 27 . pp. 7-16.

Borwein, Jonathan M. and Wang, Shawn Xianfu (2005) Cone monotone functions: differentiability and continuity. Canadian J. Math, 57 . pp. 961-982.

Borwein, Jonathan M. and Wang, Shawn Xianfu (2005) Lipschitz functions with maximal Clarke subdifferentials are staunch. Bull. Aust. Math. Soc., 72 . pp. 491-496.

Borwein, Jonathan M. and Lewis, Adrian (2005) Reviews of Convex Analysis and Nonlinear Optimization, Links and Addenda. UNSPECIFIED, 2nd Ed, Amazon.

Borwein, Jonathan M. and Zhu, Qiji J. (2005) Techniques of Variational Analysis. Springer.

Burillo, José and Cleary, Sean and Elder, Murray and Taback, Jennifer and Ventura, Enric (2005) Geometric methods in group theory. AMS Contemporary Mathematics 372.


Carless, Paul A. and Moxey, Annette J. and Stokes, Barrie J. and Henry, David A. (2005) Are antifibrinolytic drugs equivalent in reducing blood loss and transfusion in cardiac surgery? A meta-analysis of randomized head-to-head trials. BMC Cardiovascular Disorders, 5 . -.


Elder, Murray (2005) Regular languages and the falsification by fellow traveler property. Algebraic and Geometric Topology, 5 (1). 129 - 134.

Elder, Murray (2005) Regular geodesic languages and the falsification by fellow traveler property. Algebraic & Geometric Topology, 5 . pp. 129-134. ISSN 1472-2747

Elder, Murray (2005) A context-free and a 1-counter geodesic language for a Baumslag–Solitar group. Theoretical Computer Science, 339 (2-3). pp. 344-371. ISSN 03043975

Elder, Murray and Hermiller, Susan (2005) Minimal almost convexity. Journal of Group Theory, 8 (2). pp. 239-266. ISSN 1433-5883

Elder, Murray J and Vatter, Vince (2005) Problems and Conjectures presented at the Third International Conference on Permutation Patterns, University of Florida, March 7-11, 2005. ArXiv . (Unpublished)




Henry, David Alexander and Kerridge, I. H. and Hill, Suzanne and McNeill, P. M. and Doran, Evan and Newby, David A. and Henderson, Kim M. and Maguire, Jane and Stokes, Barrie J. and Macdonald, G. J. and Day, R. O. (2005) Medical specialists and pharmaceutical industry-sponsored research: a survey of the Australian experience. Medical Journal of Australia, 182 . pp. 557-560.

Hamilton, Chris H. (2005) Symbolic Convex Analysis. Masters thesis, Simon Fraser University.

Hofmann, Stefan and Winkler, Oliver (2005) The Spectrum of Fluctuations in Singularity-free Inflationary Quantum Cosmology. [Preprint]

Husain, Viqar and Winkler, Oliver (2005) Flat slice Hamiltonian formalism for dynamical black holes. [Preprint]

Husain, Viqar and Winkler, Oliver (2005) How red is a quantum black hole? [Preprint]

Husain, Viqar and Winkler, Oliver (2005) Quantum black holes from null expansion operators. [Preprint]

Husain, Viqar and Winkler, Oliver (2005) Quantum resolution of black hole singularities. [Preprint]


Isbister, Geoffrey K. and Gray, M. R. and Balit, C. R. and Raven, R. J. and Stokes, Barrie J. and Porges, K. and Tankel, A. S. and Turner, E. and White, J. and Fisher, M. M. (2005) Funnel-web spider bite: a systematic review of recorded clinical cases. Medical Journal of Australia, 182 . pp. 407-411.


Kerridge, I. and Maguire, Jane and Newby, David A. and McNeill, P. M. and Henry, David and Hill, Suzanne and Day, R. and Macdonald, G. and Stokes, Barrie J. and Henderson, Kim M. (2005) Cooperative partnerships or conflict-of-interest? A national survey of interaction between the pharmaceutical industry and medical organizations. Internal Medicine Journal, 35 . pp. 206-210.

Kirk, W. A. and Sims, Brailey (2005) An ultrafilter approach to locally almost nonexpansive maps. Nonlinear Analysis: Theory . -.

Kellar, M. and MacKay, B. and Zhang, R. and Watters, C. and Kaufman, D. and Borwein, Jonathan M. (2005) Dynamic Composition of Math Lessons. Educational Technology & Society, 6 (4). pp. 100-111.


MacDougall, James A. and Chisholm, C. (2005) RATIONAL TETRAHEDRA WITH EDGES IN ARITHMETIC PROGRESSION. Journal of Number Theory, 111 . pp. 57-80.


Shi, Peter and Spagnuolo, Anna and Wright, Steve (2005) Reiterated homogenization and the double-porosity model. Transp. Porous Media, 59 (1). pp. 73-95.


V\"a\"anä, Keijo and Zudilin, Wadim (2005) Baker-type estimates for linear forms in the values of q-series. Canadian Mathematical Society, 48 (1). pp. 147-160.

This list was generated on Sun Apr 21 17:25:52 2019 AEST.